# SDR 08FDEA03354

- Difficulty date: August 9, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 652811545
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E LWR SURFACE, NR 3 FLAP TRACK FAIRING INBD ATTACH L- ANGLE   CRACKED BETWEEN 2 FASTENERS, 12 INCHES FWD OF T/E PANELS AFT EDGE.  REMOVED DAMAGED PORTION OF NR 3 FLAP TRACK FWD FAIRING INBD ATTACH L- ANGLE.  FABRICATED FILLER AND DOUBLER, AND INSTALLED.  REF SRM 51-40-03 FIG 1 AND BOEING DOC NR 65-28115.  THIS IS CLASSIFIED AS A MINOR REPAIR.
